Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A finitization of the bead process
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2012 (English)In: Probability theory and related fields, ISSN 0178-8051, E-ISSN 1432-2064, Vol. 152, no 1-2, 321-356 p.Article in journal (Refereed) Published
Abstract [en]

The bead process is the particle system defined on parallel lines, with underlying measure giving constant weight to all configurations in which particles on neighbouring lines interlace, and zero weight otherwise. Motivated by the statistical mechanical model of the tiling of an abc-hexagon by three species of rhombi, a finitized version of the bead process is defined. The corresponding joint distribution can be realized as an eigenvalue probability density function for a sequence of random matrices. The finitized bead process is determinantal, and we give the correlation kernel in terms of Jacobi polynomials. Two scaling limits are considered: a global limit in which the spacing between lines goes to zero, and a certain bulk scaling limit. In the global limit the shape of the support of the particles is determined, while in the bulk scaling limit the bead process kernel of Boutillier is reclaimed, after appropriate identification of the anisotropy parameter therein.

Place, publisher, year, edition, pages
Springer, 2012. Vol. 152, no 1-2, 321-356 p.
Keyword [en]
JACOBI-POLYNOMIALS, MATRIX-ENSEMBLES, MODEL, PARAMETER
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-90909DOI: 10.1007/s00440-010-0324-5ISI: 000299131700011Scopus ID: 2-s2.0-84855672013OAI: oai:DiVA.org:kth-90909DiVA: diva2:507864
Note
Qc 20120306Available from: 2012-03-06 Created: 2012-03-05 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopusSpringerlink.org

Search in DiVA

By author/editor
Nordenstam, Eric
By organisation
Mathematics (Dept.)
In the same journal
Probability theory and related fields
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 23 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf